RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 2, Pages 409–410 (Mi tvp120)  

This article is cited in 4 scientific papers (total in 4 papers)

Letter to the Editor

Correctional Note to “Existence and Uniqueness of Semimartingale Reflecting Brownian Motions in Convex Polyhedrons”




DOI: https://doi.org/10.4213/tvp120

Full text: PDF file (265 kB)

English version:
Theory of Probability and its Applications, 2006, 50:2, 346–347

Bibliographic databases:

Received: 30.01.2005
Language:

Citation: “Correctional Note to “Existence and Uniqueness of Semimartingale Reflecting Brownian Motions in Convex Polyhedrons””, Teor. Veroyatnost. i Primenen., 50:2 (2005), 409–410; Theory Probab. Appl., 50:2 (2006), 346–347

Citation in format AMSBIB
\Bibitem{1}
\paper Correctional Note to ``Existence and Uniqueness of Semimartingale Reflecting Brownian Motions in Convex Polyhedrons''
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 2
\pages 409--410
\mathnet{http://mi.mathnet.ru/tvp120}
\crossref{https://doi.org/10.4213/tvp120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222685}
\elib{http://elibrary.ru/item.asp?id=9153135}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 2
\pages 346--347
\crossref{https://doi.org/10.1137/S0040585X97981779}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238760000017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp120
  • https://doi.org/10.4213/tvp120
  • http://mi.mathnet.ru/eng/tvp/v50/i2/p409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. Delarue F., “Hitting time of a corner for a reflected diffusion in the square”, Annales de l Institut Henri Poincare–Probabilites et Statistiques, 44:5 (2008), 946–961  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Dai J.G., Miyazawa M., Wu J., “A Multi-Dimensional Srbm: Geometric Views of Its Product Form Stationary Distribution”, Queueing Syst., 78:4 (2014), 313–335  crossref  mathscinet  zmath  isi  scopus
    3. Dai J.G., Miyazawa M., Wu J., “Decomposable Stationary Distribution of a Multidimensional Srbm”, Stoch. Process. Their Appl., 125:5 (2015), 1799–1820  crossref  mathscinet  zmath  isi  scopus
    4. Campbell M., Carfi D., “Speculative and Hedging Interaction Model in Oil and Us Dollar Markets-Phase Transition”, J. Stat. Phys., 170:1 (2018), 165–205  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:114
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020